American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Dimiter Vassilev. $L^{p}$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities. Trans. Amer. Math. Soc. 363 (2011) 37-62. MR 2719670.
Abstract, references, and article information   
View Article: PDF

[2] Jaeyoung Byeon. Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010) 1981-2001. MR 2574884.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF

[4] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF

[5] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations. Trans. Amer. Math. Soc. 360 (2008) 3813-3837. MR 2386247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin Schechter. Sandwich pairs in critical point theory. Trans. Amer. Math. Soc. 360 (2008) 2811-2823. MR 2379776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir I. Oliker. A Minkowski-style theorem for focal functions of compact convex reflectors. Trans. Amer. Math. Soc. 360 (2008) 563-574. MR 2346462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. N. Dancer and Shusen Yan. A new type of concentration solutions for a singularly perturbed elliptic problem. Trans. Amer. Math. Soc. 359 (2007) 1765-1790. MR 2272148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Shibata. The steepest point of the boundary layers of singularly perturbed semilinear elliptic problems. Trans. Amer. Math. Soc. 356 (2004) 2123-2135. MR 2031056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Dindos. Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II. Trans. Amer. Math. Soc. 355 (2003) 1365-1399. MR 1946396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oliver C. Schnurer. A generalized Minkowski problem with Dirichlet boundary condition. Trans. Amer. Math. Soc. 355 (2003) 655-663. MR 1932719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alfonso Castro and Hendrik J. Kuiper. On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order. Trans. Amer. Math. Soc. 351 (1999) 1919-1945. MR 1458318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bo Guan. The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature. Trans. Amer. Math. Soc. 350 (1998) 4955-4971. MR 1451602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Josephus Hulshof, Enzo Mitidieri and Robertus vanderVorst. Strongly indefinite systems with critical Sobolev exponents. Trans. Amer. Math. Soc. 350 (1998) 2349-2365. MR 1466949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Bandle, A. Brillard and M. Flucher. Green's function, harmonic transplantation, and best Sobolev constant in spaces of constant curvature. Trans. Amer. Math. Soc. 350 (1998) 1103-1128. MR 1458294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Atallah and C. Zuily. Monge-Ampère equations relative to a Riemannian metric. Trans. Amer. Math. Soc. 349 (1997) 3989-4006. MR 1433109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zhiren Jin. Principal Eigenvalues with Indefinite Weight Functions . Trans. Amer. Math. Soc. 349 (1997) 1945-1959. MR 1389781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alfonso Castro and Alexandra Kurepa. Radial Solutions to a Dirichlet Problem Involving Critical Exponents when $N=6$. Trans. Amer. Math. Soc. 348 (1996) 781-798. MR 1321571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dian K. Palagachev. Quasilinear elliptic equations with VMO coefficients . Trans. Amer. Math. Soc. 347 (1995) 2481-2493. MR 1308019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J.-P. Gossez and P. Omari. On a semilinear elliptic Neumann problem with asymmetric nonlinearities . Trans. Amer. Math. Soc. 347 (1995) 2553-2562. MR 1285991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] N. V. Krylov. On the general notion of fully nonlinear second-order elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 857-895. MR 1284912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3